# SDR JR2R2019101396291

- Difficulty date: October 13, 2019
- Submitted: October 13, 2019
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88310
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000427
- Aircraft time: 12,615 hours, 7,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Frames 88-89
- Part time: 12,615 hours, 7,372 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GUSSET FRAME 88 TO FRAME 89 RBL 228.6
